# SDR SWAA097698

- Difficulty date: December 5, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 69,849 hours, 62,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND SKIN CORRODED AT BS 508C, STR 28R.  REPAIRED SKIN PER SRM.
